Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from high bp, gout attacks, unable to walk. Taking cap. How to get rid of it?

Hi Doc, i have been suffering from high bp and gout for almost 10 yrs. i am on nebicard 2.5mg and alupurinol 100mg. I still keep getting gout attacks often. I hav stopped alcohol which was a weekly twice affair before. Inspite of this currently i have a bad gout attack in right foot and it shifts from toe to tarsals. I did a blood test and surprisingly my levels are normal. I am unable to walk and worried if this could be something else. Both my leg hurts while walking. I am 37 and vegetarian. Pls advice.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, thanks for using health care magic.
From what you have said, it shows that you were diagnosed with hypertension at least 10 years ago, at 27years which is more in favour of a secondary hypertension implying there is an underlying cause and that's probably why your blood pressure has been persistently high.
Gout is caused by deposition of uric acid in joints. The blood level of uric acid does not necessarily confirms a gouty attack. Gout is confirm by demonstration of the crystals of uric acid in the joint fluid. Hypertension however, can predispose to gout.
What i will advise is that you see a cardiologist to investigate on the cause of the hypertension and you also see a rheumatologist to for proper diagnosis and management of the arthritis.
Best regards and hope this helps you.
Dr. Achuo A. M.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor